# SDR SWIA202158291

- Difficulty date: April 27, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 280 S22-23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT F/S 280.000 BETWEEN STR23R AND STR 22R     (C-CHECK RO 5/20/2021)    REMOVED CORROSION FROM FS 280 BUTTSTRAP AND FOUND TO BE WITHIN LIMITS REF MHIRJ REO 670-53-21-2036 REV -- DATED 2021-05-03. COMPLIED WITH ALL REPAIR STEPS.
